# SDR ASOA201001359

- Difficulty date: September 3, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5260 · Entrance Stairs
- Part: Angle
- Condition: Corroded
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR HAS SEVERE CORROSION ON LOWER AFT INBD CORNER ANGLE LWR AFT OTBD CORNER ANGLE AND ASSOCIATED CLEAT.  REMOVED CORRODED LOWER AFT INBD CORNER ANGLES LOWER AFT OTBD CORNER ANGLE AND ASSOCIATED CLEAT ON FRAME IAW SRM 51-42-20 AND 51-42-06.  NEW CORNER ANGLES NEED INSTALLED.   INSTALLED NEW ANGLES PN 600-31998-12/-14 AND CLEAT PN 600-31902-53 IAW SRM 51-42-06/-21. (CLOSED)
